# SDR UALA2010070102341

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 140T298210
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR, INTERNAL LOWER FRAME-CHANNEL CHAFED AND GOUGED 2 PLACES, FWD AND AFT ENDS.  GOUGE-CHAFE FROM CONTACT WITH DOOR THRESHOLD.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CHANNEL, FABRICATED AND INSTALLED A NEW CHANNEL PER BACO DWG.  VERIFIED ADEQUATE CLEARANCE WITH DOOR THRESHOLD.
